C.R. BARD, INC. (BASD) -3006260740 ACCUCATH 18GX2.25; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Back to Search Results |
| Model Number |
AC0182250 |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/25/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) review is not possible, as no manufacturing lot number has been provided by the complainant.
Event or Problem Description
It was reported the accucath wouldn't flush.The catheter was removed, health care professional expecting to see a kink but there were no deficiencies noticed, but concerned the accucath and extension both malfunctioned.No other information was provided.